# SDR TWAA0010406

- Difficulty date: June 29, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N924L
- Make and model: Doug DC-9-32
- Aircraft serial: 47324
- Aircraft time: 78,004 hours, 82,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK -C MAINT FOUND IN FWD CARGO COMPT AT STA 446, LONGERON 30, THE AFT SIDE OF FINGER DOUBLER HAD CORROSION.  CUT OUT CORRODED SECTION OF SKIN AND INSTALLED DOUBLER REPAIR PER 53-04, FIG 44.  ---CLOSED---
